# SDR UALA2012120707075

- Difficulty date: December 5, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 39,824 hours, 16,280 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ALL 3 FLT ATTENDANTS REPORT ELECTRICAL BURN ODOR THROUGHOUT CABIN.  STRONGER AFT NO SMELL IN COCKPIT.  OP CHECK PACKS READING LIGHTS SEBS LAV HEATERS VIDEO SYS GALLEY COFFEEMAKERS WARMERS OVENS ALL CABIN LIGHTING RECIRT FANS AC POWER AND SYSTEM FOR APPROX 5 HRS NO DEFECTS NOTED PER TOMC AND ENGINEERING OK FOR SERVICE AMM 05 51-10-200-801C1.  24-00-00-810-823-A.  DUE TO ODOR IN CABIN REPLACED LEFT AND RIGHT RECIRCULATION FILTERS PER MM.
